| Model Number |
N/A |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Investigation is completed.This is an initial final report submission.Review of the most recent repair record determined that the unit would not power on, the module was shorted and both fuse ports were burned and blistered.The power inlet module and the wire harness power connector were replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported the cart is getting no power.At product evaluation investigation the module was shorted and both fuse ports were burned and blistered.No adverse events were reported as a result of this malfunction.